# SDR R61A201512160934

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 22,029 hours, 17,325 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: O-Ring
- Condition: Damaged
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CREW NOTED OIL PRESSURE WAS IN THE AMBER.  CREW RAN QRH, SHUTDOWN ENGINE NR 1 AND DECLARED AN EMERGENCY.   LANDED WITHOUT INCIDENT.    MAINTENANCE INSPECTED AND FOUND AN O-RING BROKEN ON NR 1 ENGINE OIL PRESSURE SWITCH.  MAINTENANCE R & R OIL PRESSURE SWITCH IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
